Direct Sums of Dual Continuous Modules.

Bruno J. Müller; Saad Mohamed

Mathematische Zeitschrift (1981)

  • Volume: 178, page 225-232
  • ISSN: 0025-5874; 1432-1823

How to cite


Müller, Bruno J., and Mohamed, Saad. "Direct Sums of Dual Continuous Modules.." Mathematische Zeitschrift 178 (1981): 225-232. <>.

author = {Müller, Bruno J., Mohamed, Saad},
journal = {Mathematische Zeitschrift},
keywords = {dual continuous module; projective module; small radical},
pages = {225-232},
title = {Direct Sums of Dual Continuous Modules.},
url = {},
volume = {178},
year = {1981},

AU - Müller, Bruno J.
AU - Mohamed, Saad
TI - Direct Sums of Dual Continuous Modules.
JO - Mathematische Zeitschrift
PY - 1981
VL - 178
SP - 225
EP - 232
KW - dual continuous module; projective module; small radical
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.